# SDR ASOA201102207

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 19,030 hours, 13,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILUMMESCENT  STRIP AT EMERGENCY EXIT AB MISSING.  REPLACED  PATH MARKING AT EMERGENCY EXIT ROW IAW AMM 33-51-01.
